کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
8903776 | 1632915 | 2018 | 39 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Characterization of intersecting families of maximum size in PSL(2,q)
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات گسسته و ترکیبات
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
We consider the action of the 2-dimensional projective special linear group PSL(2,q) on the projective line PG(1,q) over the finite field Fq, where q is an odd prime power. A subset S of PSL(2,q) is said to be an intersecting family if for any g1,g2âS, there exists an element xâPG(1,q) such that xg1=xg2. It is known that the maximum size of an intersecting family in PSL(2,q) is q(qâ1)/2. We prove that all intersecting families of maximum size are cosets of point stabilizers for all odd prime powers q>3.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Combinatorial Theory, Series A - Volume 157, July 2018, Pages 461-499
Journal: Journal of Combinatorial Theory, Series A - Volume 157, July 2018, Pages 461-499
نویسندگان
Ling Long, Rafael Plaza, Peter Sin, Qing Xiang,